MAUDE Adverse Event Report: ZAVATION, LLC ZAVATION, LLC; 4-LEVEL CERVICAL PLATE

ZAVATION, LLC ZAVATION, LLC; 4-LEVEL CERVICAL PLATE
Model Number 30-0460
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Complaint description - tab broke from locking cam which allowed screw to back out.Surgeon elected to remove screw as fusion was solid.Revision surgery was completed with no known complications.Surgeon elected to remove only the 1 screw as fusion was solid.Therefore we are unable to determine the definitive cause of issue.

Brand Name
ZAVATION, LLC
Common Device Name
4-LEVEL CERVICAL PLATE
Manufacturer (Section D)
ZAVATION, LLC
220 lakeland parkway
flowood MS 39232
MDR Report Key6665335
Report Number3008583793-2017-00003
Device Sequence Number10966793
Product Code KWQ
UDI-Device Identifier00842166105607
UDI-Public00842166105607
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number30-0460
Device Lot NumberZ0404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;